# SDR FDEA201302210403

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,076 hours, 13,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Flap System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECT TAKE OFF AT 85 KTS FOR FLAP WARNING ON EAD.  PERFORMED R-T-S OF NR 1 AND NR 2  FCC'S IAW MM 27-54-00-5.  RAN FLAPS FULL TRAVEL DOWN AND UP ALL INDICATIONS NORMAL.  BOTH FCC'S PASSED R-T-S.
